Kazan Federal University Digital Repository

Problem of Stability of Solutions of the Generalized Nonlinear Schrödinger Equation in Nonuniform and Nonstationary Media

Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Belashov Vasily Yurievich
dc.date.accessioned 2020-11-13T11:25:36Z
dc.date.available 2020-11-13T11:25:36Z
dc.date.issued 2020
dc.identifier.citation Belashov V.Yu. Problem of Stability of Solutions of the Generalized Nonlinear Schrödinger Equation in Nonuniform and Nonstationary Media / V.Yu. Belashov // Acta Scientific. Applied Physics. - 2020. - V. 1, Iss. 3. - P. 1-4.
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/159586
dc.description.abstract On the basis of the analytical and numerical approaches the stability and dynamics of interaction of the multidimensional soliton-like solutions of the generalized nonlinear Schrödinger equation, which describes the waves in a plasma, fiber and planar optical waveguides, taking into account inhomogeneity and nonstationarity of propagation medium, is studied. The sufficient conditions of stability of the 2-dimensional and 3-dimensional solutions are obtained, and it is shown that even in the simplest 1-dimensional case the GNLS equation can have stable and quasi-stable solutions of the soliton and breather types and also unstable solutions which disperses with time. Obtained results can be useful in numerous applications in plasma physics, nonlinear optics and in many other fields of physics.
dc.language.iso en
dc.relation.ispartofseries Acta Scientific. Applied Physics
dc.rights открытый доступ
dc.subject generalized nonlinear Schrödinger equation
dc.subject envelop soliton
dc.subject breather
dc.subject interaction
dc.subject multidimensional soliton
dc.subject nonuniform medium
dc.subject nonstationary medium
dc.subject plasma
dc.subject fiber
dc.subject optical waveguide
dc.subject.other Математика
dc.subject.other Межотраслевые проблемы
dc.subject.other Общие и комплексные проблемы естественных и точных наук
dc.subject.other Физика
dc.title Problem of Stability of Solutions of the Generalized Nonlinear Schrödinger Equation in Nonuniform and Nonstationary Media
dc.type Article
dc.contributor.org Институт физики
dc.description.pages 1-4
dc.relation.ispartofseries-issue 3
dc.relation.ispartofseries-volume 1
dc.pub-id 241206


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account